# SDR SWAA2013072218432

- Difficulty date: July 15, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 36,090 hours, 21,025 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 416A1500
- Condition: Corroded
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT HATCH ESCAPE STRAP HOOK CORRODED.  R&R LIFELINE IAW AMM.
